# SDR SWIA201024951

- Difficulty date: September 29, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 25,589 hours, 19,986 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD MOUNT ASSEMBLY BUSHING PITTED.  (ENGINE CHANGE)  REPLACED LEFT ENGINE FORWARD YOKE MOUNT ASSEMBLY PER AMM.
